Children's Motrin Ibuprofen Oral Suspension 120ml

Specially designed for children ages 2 to 11, Children's MOTRIN® Suspension provides up to eight hours of fever relief. Fights fever for up to 8 hours Relieves pain due to cold symptoms Bubble gum, grape flavour Recommended Dosage: Shake well before using. Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 – 8 hours as needed. Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration. Medicinal Ingredient: Ibuprofen 100mg (per 5ml) Non-Medicinal Ingredients: Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum. Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA.
Passer aux informations produits
1 sur 2

Children's Motrin Ibuprofen Oral Suspension 120ml

Specially designed for children ages 2 to 11, Children's Motrin Suspension provides up to eight hours of fever relief.
2 options available
$8.99
$8.99
Free no-hassle returns
Free no-hassle returns

Fights fever for up to 8 hours

Relieves pain due to cold symptoms

Bubble gum, grape flavour

Medicinal Ingredient: Ibuprofen 100mg (per 5ml) Non-Medicinal Ingredients: Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.
Directions: Shake well before using. Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 – 8 hours as needed. Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration. Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA.

Specially designed for children ages 2 to 11, Children's MOTRIN® Suspension provides up to eight hours of fever relief.

  • Fights fever for up to 8 hours

  • Relieves pain due to cold symptoms

  • Bubble gum, grape flavour

Recommended Dosage: Shake well before using. Use enclosed dosage cup. If possible, dose according to body weight. Single dose may be repeated every 6 – 8 hours as needed. Do not give more than 4 doses in 24 hours, unless directed by a doctor. Use the lowest effective dose for the shortest duration.

Medicinal Ingredient: Ibuprofen 100mg (per 5ml)

Non-Medicinal Ingredients: Acesulfame potassium, citric acid, D&C red no. 33, FD&C blue no. 1, FD&C red no. 40, flavour, glycerin, polysorbate 80, pregelatinized starch, purified water, sodium benzoate, sucrose, xanthan gum.

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID. Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA.

Tout médicament ou produit de santé naturel peut causer des effets indésirables sérieux ou des interactions avec d’autres médicaments. Lire attentivement les instructions, mises en garde et dépliants fournis par le fabricant et consulter votre pharmacien lors de l’achat de tels médicaments ou produits de santé naturels. Toujours tenir les médicaments et produits de santé naturels hors de la portée des enfants.

Avez-vous des questions ou besoin d'aide ?

Notre équipe de pharmaciens est là pour vous aider à chaque étape du processus - même si vous n'avez pas encore de compte avec nous!